# SDR HALA2010073100348

- Difficulty date: July 31, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 93,217 hours, 17,781 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Transceiver
- Part number: 066500070101
- Part serial: ALA52B03601
- Condition: Inoperative
- Location: Altimeter
- Part time: 21,767 hours, 4,154 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - F/O "RA" ILLUMINATED ON HSI.  REPLACED NR 2 RA TRANSCEIVER. GRD OPS CHK OK 34-33-01.
